# SDR 3M2

- Difficulty date: March 18, 2003
- Submitted: March 18, 2003
- Operation: General aviation
- Filed by: 3M Company, repair station LD2R974K
- Aircraft: N33M
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 594
- Aircraft time: 1,124 hours, 608 cycles
- Engine: Rroyce BR700710A110
- Engine time: 1,124 hours, 608 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Contactor
- Part number: 220CC02
- Part serial: 2126
- Condition: Failed
- Location: Left Pdb
- Part time: 1,124 hours, 608 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

CONTACTOR INTERMITTENLY FAILS TO CONNECT TO THE BUS.   REPLACED CONTACTOR.
